RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dorchies, F

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:16
Abstract pages:115
Full texts:47

http://www.mathnet.ru/eng/person104305
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. A. I. Magunov, T. A. Pikuz, I. Yu. Skobelev, A. Ya. Faenov, F. Blasco, F. Dorchies, T. Caillaud, C. Bonte, F. Salin, C. Stenz, P. A. Loboda, I. A. Litvinenko, V. V. Popova, G. V. Baydin, G. C. Junkel-Vives, J. Abdallah (jr.), “Influence of ultrashort laser pulse duration on the X-ray emission spectrum of plasma produced in cluster target”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:7 (2001),  412–416  mathnet; JETP Letters, 74:7 (2001), 375–379  scopus
2. A. S. Boldarev, V. A. Gasilov, F. Blasco, C. Stenz, F. Dorchies, F. Salin, A. Ya. Faenov, T. A. Pikuz, A. I. Magunov, I. Yu. Skobelev, “Modeling cluster jets as targets for high-power ultrashort laser pulses”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:10 (2001),  583–587  mathnet; JETP Letters, 73:10 (2001), 514–518  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019